# SDR UALA2010082303099

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 63,559 hours, 19,568 cycles
- Engine: Pwa PW2040
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cabin Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW AT 9A LEAKING FROM BOTTOM OF WNDOW PANE DURING RAINSTORM INTO CABIN AND ONTO FLOOR.   WINDOW AT 9A LEAKING FROM BOTTOM OF WNDOW PANE DURING RAIN STORM INTO CABIN AND ON TO FLR.  FOUND LT AFT EMERGENCY DOOR EXIT SEAL OUT OF RETAINER APPROX 3 INCHES AT BOTTOM FWD, SECURED SEAL. WINDOW PANE OK.
